fbpx Skip nav to main content.
Home Dr. Megan’s Blog Education Does Prednisone Cause Anxiety or Panic Attacks?

Does Prednisone Cause Anxiety or Panic Attacks?

Does Prednisone Cause Anxiety or Panic Attacks?

A lot of the Prednisone Warriors have shared that when they are taking prednisone they experienced mood swings. They feel irritable, agitated, hyper, and bad temper!

You might be wondering, what’s causing this?

Keeping with our theme of prednisone mood changes, I created a new video to respond to this question:

Show Notes from Video:

Does Prednisone Cause Anxiety?

Yes, prednisone can because it legitimately causes mental changes. Based on a study it was shown that 49% experienced mood changes!

Hypomania

They saw that mania specifically hypomania like a mild foreign mania happened more often than anything else. And what in the world does that even mean? So a way to describe mania is like feeling abnormally good for, and there’s not a reason for it.

You may experience these symptoms:
– High Energy
– Heightened Mood
– Extra Irritable
– Lack of Sleep

The higher the dose you’re in the more likely you’ll experience Mood Changes!

These mood changes are associated with the drug. It’s not you, it’s the drug causing it. And for most people, it goes away when your treatment is done. Unfortunately, there are other people whose treatment is never done.

And so that’s not very reassuring or who the mood changes. Don’t go away very quickly, even after stopping.

 

Related Posts

You are being taken to my store.

dr_Megan_prednisone_pharmacist_logo nutranize-logo

You are being redirected to our trusted and authorized Nutranize product website. The Nutranize website is designed, constructed and endorsed by Dr. Megan Milne, the Prednisone Pharmacist. Please grant us just a few seconds to get you there.

I’m ready, let’s go!